English version English version
mgr
Michał Popławski
doktorant

Pokój: 140
Telefon: (+48) 42 631-38-52
e-mail:
Dyżur: -

Publikacje naukowe:

  • Marek Balcerzak, Michał Popławski, Artur Wachowicz, Ideal convergent subsequences and rearrangements for divergent sequences of functions, Mathematica Slovaca (20 pkt.), 67 (6) (2017), 1461–1468, JCR
  • Marek Balcerzak, Michał Popławski, Julia Wódka, Local Extrema and Nonopenness Points of Continuous Functions, The American Mathematical Monthly (15 pkt.), 124 (2017), 436-443 JCR
  • Marek Balcerzak, Michał Popławski, Artur Wachowicz, The Baire category of ideal convergent subseries and rearrangements, Topology and its Applications (20 pkt.), 231 (2017), 219-230, JCR

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65